×

zbMATH — the first resource for mathematics

A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping. (English) Zbl 1163.49003
Summary: The purpose of this paper is to present an iterative scheme by a hybrid method for finding a common element of the set of fixed points of a nonexpansive mapping, the set of solutions of an equilibrium problem and the set of solutions of the variational inequality for \(\alpha \)-inverse-strongly monotone mappings in the framework of a Hilbert space. We show that the iterative sequence converges strongly to a common element of the above three sets under appropriate conditions. Additionally, the idea of our results are applied to find a zero of a maximal monotone operator and a strictly pseudocontractive mapping in a real Hilbert space.

MSC:
49J40 Variational inequalities
47H10 Fixed-point theorems
47H05 Monotone operators and generalizations
49M30 Other numerical methods in calculus of variations (MSC2010)
47J20 Variational and other types of inequalities involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 123-145, (1994) · Zbl 0888.49007
[2] Combettes, P.L.; Hirstoaga, S.A., Equilibrium programming in Hilbert spaces, J. nonlinear convex anal., 6, 117-136, (2005) · Zbl 1109.90079
[3] Flam, S.D.; Antipin, A.S., Equilibrium progamming using proximal-link algorithms, Math. program., 78, 29-41, (1997) · Zbl 0890.90150
[4] Genel, A.; Lindenstrass, J., An example concerning fixed points, Israel. J. math., 22, 81-86, (1975) · Zbl 0314.47031
[5] Goebel, K.; Kirk, W.A., Topics in metric fixed point theory, (1990), Cambridge University Press Cambridge · Zbl 0708.47031
[6] Iiduka, H.; Takahashi, W., Strong convergence theorems for nonexpansive mapping and inverse-strong monotone mappings, Nonlinear anal., 61, 341-350, (2005) · Zbl 1093.47058
[7] Kirk, W.A., Fixed point theorem for mappings which do not increase distance, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[8] Lia, L.; Song, W., A hybrid of the extragradient method and proximal point algorithm for inverse strongly monotone operators and maximal monotone operators in Banach spaces, Nonlinear anal.: hybrid systems, 1, 398-413, (2007) · Zbl 1117.49011
[9] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[10] Moudafi, A.; Thera, M., (), 187-201
[11] Nakajo, K.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. anal. appl., 279, 372-379, (2003) · Zbl 1035.47048
[12] Opial, Z., Weak convergence of successive approximations for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[13] Reich, S., Weak convergence theorems for nonexpansive mappings, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[14] Rockafellar, R.T., On the maximality of sums of nonlinear monotone operators, Trans. amer. math. soc., 149, 75-88, (1970) · Zbl 0222.47017
[15] Rockafellar, R.T., Monotone operators and proximal point algorithm, SIAM J. control optim., 14, 877-898, (1976) · Zbl 0358.90053
[16] Takahashi, S.; Takahashi, W., Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. anal. appl., 331, 506-515, (2007) · Zbl 1122.47056
[17] Takahashi, W., Nonlinear functional analysis, (2000), Yokohama Publishers Yokohama
[18] Tada, A.; Takahashi, W., Weak and strong convergence theorems for a nonexpansive mappings and an equilibrium problem, J. optim. theory appl., 133, 359-370, (2007) · Zbl 1147.47052
[19] Takahashi, W.; Toyoda, M., Weak convergence theorems for nonexpansive mappings and monotone mappings, J. optim. theory appl., 118, 417-428, (2003) · Zbl 1055.47052
[20] Yao, J.-C.; Chadli, O., Pseudomonotone complementarity problems and variational inequalities, (), 501-558 · Zbl 1106.49020
[21] Zeng, L.C.; Schaible, S.; Yao, J.C., Iterative algorithm for generalized set-valued strongly nonlinear mixed variational-like inequalities, J. optim. theory appl., 124, 725-738, (2005) · Zbl 1067.49007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.